I had sex on the 27 of September at around 10:44. I took the plan b one step pill at 9:00 am the next morning. I've just been tired and had slight cramping. I've had cramping like this before but it's lasted awhile. It's been 6 days since I've had sex now. And I'm really worried I'm pregnant. My period is probly gonna be delayed because I've been stressing out so much. It isn't due till around the 10 through the 16. I am not sure whether I was ovulating or not. What are the chances I am pregnant and is the cramping normal after taking this?
Plan B can mess up your cycle royally. Your period will probably be delayed. It is only 80% effective. Regular hormonal birth control is 99% effective. Plan B does not cause you to bleed, it merely stops ovulation. Plan B isn't meant to use as regular birth control, and shouldn't be used more then a few times a year.
More than likely it is side effects from the Plan B. It is too early to have any pregnancy symptoms yet.
Hi, I'm not sure if you are pregnant or not but I had sex on June 9 around 3:00AM. I took a plan b one step pill 32 hours after that. Around a week later, I started spotting (with light bleeding), bloating and cramping. The cramping did not stay for long but it kept coming and leaving. I for sure just knew I was pregnant. I was stressing as well. My period was not due until June 26th. I had the light spotting until the day my period was due. Then, my period got heavier around my normal period date. So, I had my period and I was not pregnant. By the way, the plan b one step pill had the same symptoms as pregnancy symptoms.
I had sex on the 23 February 2 days before my ovulation. The next day I drunk a plan b around 24 hours. Then I drunk the other tablet within the 12 hours timing that day I was ovulating on the same day my breast start to hurt and I'm getting cramps can I be pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.